| Catalog Number |
IAB-06850-U |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "experienced numerous high pressure alarms, and exchanged for another catheter".Additional information states that the second catheter was inserted into the same insertion site.No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn #(b)(4).
Additional Manufacturer Narrative
(b)(4).The reported complaint for "numerous high-pressure alarms" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
Event or Problem Description